Since Nasonex is a steriod can it cause weight gain?

Answers (1)

14 Feb 2012

Systemic side effects such as weight gain from inhaled nasal steroids (Nasonex) are significantly reduced compared to the oral route. Systemic side effects are more likely to occur if you are using high doses over a long period of time - talk with your doctor if you are concerned.
Typical side effects of steroid nasal sprays include nosebleeds,headaches, irritated and dry nose and throat and unpleasant taste and smell.

Votes: +1

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you gain weight taking flexerill?

I do gain weight easily and rry to lose, it's frustrating when I lose say 1/2 lb a week. Latley it seems I have been gain ing weight when I am ...

1 answer 7 Jul 2010

Has anyone had any problems with vocal chords related to the use of Nasonex?

I have been using Nasonex for four years, but lost my voice (literally) overnight in May 2011. My ENT advised me to stop the Nasonex for at least ...

0 answers 29 Aug 2011

I used Nasonex for 3 months, stopped because my ENT said my sinuses were fine and there was no?

... point. Now a month later I have agonising joint pain in my hips and my foot, can hardly walk. Is this connected to stopping Nasonex?

2 answers 7 Oct 2011

Does nasonex have any affect on the bowels?

My 7 year old son is using nasonex and since starting it has started having bowel movements while asleep, then wakes up and tried to clean it up.

1 answer 20 Jul 2012

Zyprexa and weight gain, does this happen to everyone?

I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...

1 answer 24 Jun 2013